# SDR UALA2011013100498

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 78,949 hours, 12,734 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 179
- Condition: Faulty
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PNEUMATIC DUCT PRESSURE ON OVERHEAD ON RT SIDE VARIES BETWEEN 65-80PSI WITH INC+DEC IN PWR.  CHECK AIR SUPPLY MONITOR FOR FAULTS. AIR SUPPLY BITE SHOWS FAS AND PRESSURE SENSOR FOR RT ENG BLEED SYS.  DEFERRED IAW MEL AND RT ENG PRSOV DEACTIVATED IN CLOSED POSITION.  CHECK AIR SUPPLY BITE MODULE FOR CURRENT AND PAST FAULTS IAW MM.  BITE MODULE FAULTING RT ENG PRV EXIT PRESSURE SENSOR. CHECK SENSOR LINES, PRV CONT SENSE LINES & PRSOV SENSE LINE. CHECKED SENSE CONNECTION, SENSE LINES ON PRSOV OK.  REACTIVATED PRSOV.  SWAPPED PRV MR36213-403 WITH HPSOV MR36213-179. NOW MR36213-403 IN HPSOV POSITION AND MR36213-179 IN PRV POSITION.  REMOVAL AND INSTALLATION IAW MM.
